Alert archive / South Carolina / Beach Hazards Statements in 2022

Beach Hazards Statement 23, NWS Wilmington, NC

July 18, 2022Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Jul 18, 2022, 11:56 AM EDT for Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2022, 11:56 AM EDT (15:56 UTC)
Expired
Jul 18, 2022, 8:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 3.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2022-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1186 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2022-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1186 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WHUS42 KILM 181556
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1156 AM EDT Mon Jul 18 2022

SCZ054-190000-
/O.NEW.KILM.BH.S.0023.220718T1556Z-220719T0000Z/
/O.EXA.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Horry-
1156 AM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT NORTH OF MYRTLE BEACH UNTIL 8 
PM EDT THIS EVENING...

* WHAT...For the Beach Hazards Statement, Strong south to north
  longshore current. For the High Rip Current Risk north of Myrtle
  Beach, dangerous rip currents.

* WHERE...Coastal Horry County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water. Longshore currents can sweep
  swimmers and surfers into rip currents, piers, jetties, and
  other hazardous areas. It may sweep swimmers off their feet,
  making it difficult to return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-190000-
/O.NEW.KILM.BH.S.0023.220718T1556Z-220719T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
1156 AM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...In South Carolina, Coastal Georgetown County. In North 
  Carolina, Coastal Pender and Coastal New Hanover Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ110-190000-
/O.CON.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Brunswick-
1156 AM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Coastal Brunswick County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
2 follow-up statements
124 
WHUS42 KILM 181918
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
318 PM EDT Mon Jul 18 2022

NCZ107-190330-
/O.NEW.KILM.CF.Y.0063.220719T0500Z-220719T0800Z/
Inland New Hanover-
318 PM EDT Mon Jul 18 2022

...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 4 AM EDT
TUESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 1 AM to 4 AM EDT Tuesday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 18/03 PM     5.4        0.7        1.1       N/A      None    
 19/03 AM     5.6        0.9        1.1       N/A     Minor    
 19/04 PM     5.6        0.9        1.2       N/A     Minor    
 20/04 AM     5.3        0.6        1.0       N/A      None    
 20/04 PM     5.6        0.9        1.2       N/A     Minor    
 21/05 AM     5.2        0.5        1.1       N/A      None

&&

$$

SCZ054-190000-
/O.CON.KILM.BH.S.0023.000000T0000Z-220719T0000Z/
/O.CON.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Horry-
318 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING NORTH OF MYRTLE BEACH...

* WHAT...For the Beach Hazards Statement, Strong south to north 
  longshore current. For the High Rip Current Risk north of 
  Myrtle Beach, dangerous rip currents.

* WHERE...Coastal Horry County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Longshore currents can sweep 
  swimmers and surfers into rip currents, piers, jetties, and 
  other hazardous areas. It may sweep swimmers off their feet, 
  making it difficult to return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-108-SCZ056-190000-
/O.CON.KILM.BH.S.0023.000000T0000Z-220719T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
318 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also 
  a Moderate Risk of rip currents.

* WHERE...In South Carolina, Coastal Georgetown County. In North 
  Carolina, Coastal Pender and Coastal New Hanover Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ110-190000-
/O.CON.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Brunswick-
318 PM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Coastal Brunswick County.

* WHEN...From 6 AM EDT Monday through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
377 
WHUS42 KILM 182358
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
758 PM EDT Mon Jul 18 2022

SCZ054-190100-
/O.EXP.KILM.BH.S.0023.000000T0000Z-220719T0000Z/
/O.EXP.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Horry-
758 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

NCZ106-108-SCZ056-190100-
/O.EXP.KILM.BH.S.0023.000000T0000Z-220719T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
758 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

NCZ110-190100-
/O.EXP.KILM.RP.S.0009.000000T0000Z-220719T0000Z/
Coastal Brunswick-
758 PM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

NCZ107-190800-
/O.CON.KILM.CF.Y.0063.220719T0500Z-220719T0800Z/
Inland New Hanover-
758 PM EDT Mon Jul 18 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM EDT
TUESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 1 AM to 4 AM EDT Tuesday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 19/03 AM     5.6        0.9        1.1       N/A     Minor    
 19/04 PM     5.6        0.9        1.2       N/A     Minor    
 20/04 AM     5.3        0.6        1.0       N/A      None    
 20/04 PM     5.6        0.9        1.2       N/A     Minor    
 21/05 AM     5.2        0.5        1.1       N/A      None    
 21/05 PM     5.5        0.8        1.1       N/A     Minor

&&

$$

IGB

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 18, 9:12 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 18, 9:12 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
912 AM EDT Mon Jul 18 2022

.SYNOPSIS...
Bermuda high pressure offshore will maintain a typically warm
and humid weather pattern across the Carolinas with scattered
showers and thunderstorms most days. High pressure aloft
building in from the west may lead to hotter temperatures next
weekend with fewer thunderstorms.

&&

.UPDATE...
Made some minor tweaks to PoPs based on latest trends with an
area of showers near and just off the coast. Otherwise very
little change to running forecast.

&&

.NEAR TERM /THROUGH TONIGHT/...
Weak nocturnal marine showers continue this morning with a bit
of this activity moving onshore. However, a subtle wind shift
(with winds having a bit more of a southwest component) during
the next few hours will work to keep most of this activity
offshore instead of moving onshore.

Surface and mid-level patterns remain more or less unchanged
from the past few days. Forecast area remains in the weakness
between the Bermuda High and western Atlantic mid-level ridge to
the east and the 5h ridge over the Four Corners. There will be
a bit more mid- level troughing today compared to Sun,
increasing shortwave influence. Moisture remains abundant with
precipitable water around 2.25" while SBCAPE peaks at over 2k
J/kg in the afternoon. Sea breeze develops around midday and
will be the initial focal point for convection. Enhancement from
approaching shortwave, which is on the weaker side, can be
expected through mid-afternoon before the wave passes and the
enhancement switches to suppression. May see afternoon/evening
convection wane a little quicker than is typical with coverage
ramping down a bit faster as the environment becomes a little
less favorable. Another round of nocturnal marine convection is
possible tonight, although winds will have more of a southwest
component which may keep activity paralleling the coast instead
of moving onshore. Temperatures near to slightly above climo
today then above climo tonight, mostly due to clouds and
lingering moisture.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Seasonable for Tuesday and Wednesday with highs in the low 90s
each afternoon and the chance of convection each day. The best
chance of showers appears to be on Tuesday as an upper-level jet
streak moves across the region providing some marginal lift.
The unstable air mass in place accompanied with SW moist flow
should add to our afternoon convective chances. A thermal trough
inland on Wednesday will be the main focus for convection with
the loss of our upper- level forcing. SW flow weakens and
becomes westerly, bringing and increase of mid-level dry air.
Overnight lows in the mid 70s inland, upper 70s along the coast.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A surface cold front will approach the area on Thursday and
remained stalled to the northwest of the Carolina Piedmont.
Westerly flow aloft, mid-level trough overhead, and an inland
thermal trough will bring elevated rain chances. The best chance
of convection will be inland. This may also be a day with
severe weather possible as the westerly flow aloft will advect
some mid-level dry air to accompany the sufficient instability.

A similar setup on Friday with the dissipating surface front
lifting northward. The upper-level ridge breaks down, so
coverage will decrease slightly. Still a good chance of
convection inland.

A mid-level ridge builds next weekend leading to generally
lower chances of showers and storms. Temperatures in this
pattern will likely run above normal with heat advisory
conditions possible through early next week as the ridge holds.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
Mostly VFR this morning, outside of some brief MVFR/IFR at
coastal terminals from a few isolated showers. Any nocturnal
showers will dissipate during the next 1-2 hours leaving VFR at
all sites. Scattered sea breeze convection develops midday and
moves inland with some enhancement from weak shortwave evident
on water vapor imagery currently down in GA. That feature should
reach the local area this afternoon and may help temper
convection later this afternoon and evening. Added VCTS/VCSH to
TAFs but confidence in location of diurnal storms is low. Quite
possible the majority of the terminals are not affected by
convection today. Debris cloud and boundary layer wind close to
15 kt overnight will keep fog from being much of a concern.
Nocturnal convection may once again affect coastal terminals
around daybreak, but winds with more of a southwest component
should help keep bulk of the activity off the coast.

Extended Outlook...Sub-VFR conditions possible each day in
showers and thunderstorms, with the greatest chance in the
afternoon/evenings. Stratus and fog may produce mainly MVFR
visibilities or ceilings overnight into early mornings.

&&

.MARINE...
Through Tonight... Southwest winds around west side of Bermuda
High continue. Speeds increase from 10 to 15 kt this morning to
close to 20 kt by afternoon. The increase in speeds will ramp
up seas from 3 to 4 ft this morning to 4 to 5 ft for the
afternoon and evening. Not much drop off in speeds overnight,
although winds may have a bit more of a westerly component to
them. This will keep seas 4 to 5 ft away from shore but may lead
to more widespread 3 ft near shore overnight. A southerly wind
wave will be dominant with a weaker southeast swell also
present.

Through Friday... Winds will maintain their SW direction
through most of the period with the Bermuda high offshore
producing small southerly swell. Seas 3-5 feet on Tuesday due to
a compressed local pressure gradient. A wave of low pressure to
our north will lead to an increase in winds and seas on
Wednesday night through Thursday night. Expect winds to increase
to 15-20 knots and gusts up to 25 knots. Small Craft Advisory
conditions are possible as seas increase to 4-6 feet. Showers
and thunderstorms will be possible each evening due to the warm
waters.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...High Rip Current Risk until 8 PM EDT this evening for NCZ110.
MARINE...None.

&&

SYNOPSIS...TRA
UPDATE...MCW
NEAR TERM...III
SHORT TERM...21
LONG TERM...21
AVIATION...III
MARINE...III/21
Hazardous weather outlook, Jul 18, 3:29 AM EDT, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
329 AM EDT Mon Jul 18 2022

NCZ106-108-SCZ056-190730-
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
329 AM EDT Mon Jul 18 2022

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-190730-
Inland New Hanover-
329 AM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Coastal flooding is possible along the lower Cape Fear River
including downtown Wilmington Monday evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-190730-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
329 AM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small Craft Advisory conditions are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-190730-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
329 AM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-190730-
Coastal Brunswick-
329 AM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-190730-
Coastal Horry-
329 AM EDT Mon Jul 18 2022

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:18 PM EDTCoastal Flood AdvisoryILMNew Hanover12 hr
Jul 18, 3:21 PM EDTSmall Craft AdvisoryILM29 hr

Nearby

Beach Hazards Statements in South Carolina, 2022Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.